Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 295, NWS Dodge City, KS

August 10, 2017Edwards County, Ford County, Kiowa County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 10, 2017, 6:24 PM CDT for Edwards County, Ford County, Kiowa County, Kansas. It was in force for 66 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2017, 6:24 PM CDT (23:24 UTC)
Expired
Aug 10, 2017, 7:30 PM CDT
In force
66 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Edwards County, KS, Ford County, KS, Kiowa County, KS

What was reported inside it

TimeReportWhereRemark
Aug 10, 6:35 PM CDTHAIL 16 Nne Mullinville, KSHAIL WAS MOSTLY NICKEL SIZE.
Aug 10, 6:35 PM CDTHAIL 17 Nne Mullinville, KSHAIL WAS MOSTLY NICKEL SIZE.
Aug 10, 6:55 PM CDTHAIL 14 Ene Mullinville, KS
Aug 10, 7:19 PM CDTHAIL 15 S Greensburg, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2017-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2017-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
520 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

054 
WUUS53 KDDC 102324
SVRDDC
KSC047-057-097-110030-
/O.NEW.KDDC.SV.W.0295.170810T2324Z-170811T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
624 PM CDT THU AUG 10 2017

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  East central Ford County in southwestern Kansas...
  Kiowa County in south central Kansas...
  Southwestern Edwards County in south central Kansas...

* Until 730 PM CDT

* At 623 PM CDT, a severe thunderstorm was located 4 miles southeast
  of Windhorst, or 15 miles southwest of Kinsley, moving southeast at
  20 mph.

  HAZARD...Two inch hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Greensburg, Mullinville, Windhorst, The Joy Elevator and The
  Brenham Elevator.

This warning replaces the previous warning for east central Ford,
northwestern Kiowa, and southwestern Edwards county.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building,  and stay away from
windows.

&&

LAT...LON 3776 9967 3785 9952 3757 9907 3739 9952
TIME...MOT...LOC 2323Z 320DEG 18KT 3775 9958 

HAIL...2.00IN
WIND...60MPH
 
$$

UMSCHEID
4 follow-up statements
733 
WWUS53 KDDC 102339
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
639 PM CDT THU AUG 10 2017

KSC047-057-102349-
/O.CAN.KDDC.SV.W.0295.000000T0000Z-170811T0030Z/
Ford KS-Edwards KS-
639 PM CDT THU AUG 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FORD AND
SOUTHWESTERN EDWARDS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3772 9955 3773 9935 3754 9916 3739 9952
TIME...MOT...LOC 2339Z 315DEG 22KT 3767 9947 

$$

KSC097-110030-
/O.CON.KDDC.SV.W.0295.000000T0000Z-170811T0030Z/
Kiowa KS-
639 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN KIOWA COUNTY...

At 639 PM CDT, a severe thunderstorm was located 5 miles north of
Mullinville, or 10 miles northwest of Greensburg, moving southeast at
25 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Greensburg, Mullinville and The Joy Elevator. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 3772 9955 3773 9935 3754 9916 3739 9952
TIME...MOT...LOC 2339Z 315DEG 22KT 3767 9947 

HAIL...2.00IN
WIND...60MPH
 
$$

UMSCHEID
424 
WWUS53 KDDC 102357
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
657 PM CDT THU AUG 10 2017

KSC097-110030-
/O.CON.KDDC.SV.W.0295.000000T0000Z-170811T0030Z/
Kiowa KS-
657 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN KIOWA COUNTY...

At 657 PM CDT, a severe thunderstorm was located 4 miles east of
Mullinville, or 5 miles west of Greensburg, moving southeast at 20
mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Greensburg, Mullinville and The Joy Elevator. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3772 9955 3773 9935 3754 9916 3739 9952
TIME...MOT...LOC 2357Z 320DEG 18KT 3760 9940 

HAIL...1.25IN
WIND...60MPH
 
$$

UMSCHEID
482 
WWUS53 KDDC 102359
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
659 PM CDT THU AUG 10 2017

KSC097-110030-
/O.CON.KDDC.SV.W.0295.000000T0000Z-170811T0030Z/
Kiowa KS-
659 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL KIOWA COUNTY...

At 659 PM CDT, a severe thunderstorm was located 4 miles east of
Mullinville, or 5 miles west of Greensburg, moving southeast at 20
mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Greensburg and The Joy Elevator. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3763 9945 3766 9932 3754 9916 3743 9943
TIME...MOT...LOC 2359Z 320DEG 18KT 3759 9939 

HAIL...1.25IN
WIND...60MPH
 
$$

UMSCHEID
137 
WWUS53 KDDC 110017
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
717 PM CDT THU AUG 10 2017

KSC097-110030-
/O.CON.KDDC.SV.W.0295.000000T0000Z-170811T0030Z/
Kiowa KS-
717 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL KIOWA COUNTY...

At 716 PM CDT, a severe thunderstorm was located 7 miles south of
Greensburg, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
central Kiowa County.

A new warning has been issued for Southeastern Kiowa county until
815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3749 9939 3758 9922 3754 9916 3745 9938
TIME...MOT...LOC 0016Z 318DEG 22KT 3750 9929 

HAIL...1.25IN
WIND...60MPH
 
$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:00 PM CDT, 24 minutes earlier.

Area forecast discussion, Aug 10, 6:00 PM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
600 PM CDT Thu Aug 10 2017

...Updated Aviation...

.SHORT TERM...(This afternoon through Friday)
Issued at 107 PM CDT Thu Aug 10 2017

Initial thunderstorm complex across SW KS currently will continue
eastward and will regenerate to some extent this afternoon,
particularly along its southern periphery (likely near or south of
the Oklahoma border). Severe threat from these storms has been
marginal, with wind gusts to near 60 mph, some hail, and locally
very heavy rainfall. Satellite imagery shows sky clearing rapidly
behind this initial convection, with full sun across western
counties and eastern Colorado. As such, still expect 80s area wide
this afternoon, with the atmosphere recovering and CAPE
rebuilding. In other words, thinking is this initial activity will
not deter the expected thunderstorm event this evening. Speaking
of which, still expecting a significant forward-propagating MCS
across at least portions of SW KS this evening and tonight. 12z
NAM is very aggressive with this scenario, and assuming the
boundary layer will recover this afternoon, it appears reasonable.
Thunderstorms will redevelop along the CO/KS border late this
afternoon, then propagate SE. Shear/CAPE combination will support
supercells initially, especially across WFO Goodland's CWA, and
some of this large hail potential will likely impact the NW zones
early this evening. During the 7-10 pm timeframe, thunderstorms
are expected to grow upscale into the MCS, with NAM/GFS and other
models seeming to want to favor the SW zones (west and south of
Dodge City) for the highest impact. Bowing line segments will
deliver strong to damaging winds, and continued to mention this
damaging wind potential in the grids for all zones through late
tonight. In addition, heavy rainfall will accompany this MCS.
Scott City measured rainfall rates of 3-4"/hour earlier, and high
PW will support widespread rainfall from the expected organized
complex. Given Goodland and Wichita are issuing a flash flood
watch, will go ahead and connect the dots to include SW KS. Storm
movement should accelerate as the MCS matures, limiting the
flooding threat to at least some extent.

Cold front/convective outflow combination will race through SW KS
this evening with winds becoming strong and gusty NE. High
confidence of post-frontal stratus/fog/mist developing across all
zones through Friday morning, and included areas of fog in the
grids. Feel NE winds will remain elevated enough to deter dense
fog formation, but with a saturated soil and boundary layer, it
won't take much to reduce visibility. Expected MCS to exit into
Oklahoma during the 4-7 am timeframe.

Friday...Cooler and more stable, and only mentioned isolated rain
showers in the morning. Stratus and fog will hold for at least the
first half of the day, but may not break all day across the SW
zones. Max temperature grids in the lower 80s are dependent on
some afternoon sunshine, but kept mid to upper 70s across the
SW zones.

.LONG TERM...(Friday night through Thursday)
Issued at 343 PM CDT Thu Aug 10 2017

Thunderstorm chances continue throughout the long term as weak
shortwaves move through the area. Timing of these disturbances
will be a challenge. Heavy rainfall will be the main concern
although given the aforementioned upper level pattern with upper
level jet persisting. Severe weather also can't be ruled out with
large hail and damaging winds. Well below normal temperatures are
in store during the long term, with highs only reaching the low to
mid 80s through early next week then mid to upper 80s as we head
into the beginning of next week. Lows are expected to range from
around 60 degrees across west central Kansas to upper 60s across
south central Kansas each night.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 600 PM CDT Thu Aug 10 2017

Numerous thunderstorms will continue to impact aviation through
this evening into the overnight hours. VCTS/CB will prevail, with
occasional thunderstorms at all terminals. A large complex of
thunderstorms is expected to develop along the CO/KS border by
around 00z, propogating eastward into SW KS through 06z Fri.
Primary severe risk will be outflow wind gusts exceeding 50 kts.
Storms will be accompanied by IFR/LIFR in heavy rain. Kept TEMPO
grids from previous TAF package, and will continue to amend as
necessary. Cold front/convective outflow will sweep through the
airports this evening with winds become NEly and gusty. After
06z Fri, thunderstorm complex will begin to progress into
Oklahoma, ending near the Oklahoma border around 09z. High
confidence in post-frontal IFR/LIFR stratus/fog impacting all
airports Friday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  65  82  65  83 /  70  20  40  60
GCK  62  81  64  83 /  70  20  40  50
EHA  62  78  64  85 /  90  30  40  30
LBL  65  81  66  85 /  90  30  50  50
HYS  61  82  64  81 /  60  10  30  50
P28  68  85  67  82 /  70  20  40  60

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for KSZ043-061>063-
074>078-080-081-084>090.

&&

SHORT TERM...Turner
LONG TERM...Hovorka_42
AVIATION...Turner
Hazardous weather outlook, Aug 10, 4:11 AM CDT, 14 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
411 AM CDT Thu Aug 10 2017

KSZ030-031-043>046-061>066-074>081-084>090-110915-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
411 AM CDT Thu Aug 10 2017 /311 AM MDT Thu Aug 10 2017/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Thunderstorms with localized heavy rain are expected to develop
this afternoon and evening. These could be severe with hail as
large as tennis balls and wind gusts in excess of 70 mph. An
isolated tornado or two is also possible.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Flooding: Elevated risk
* Lightning: Elevated risk
* Fog: Significant risk

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Days 2-7 Discussion
-------------------

There are chances for thunderstorms with locally heavy rain every
day, with the lowest chance on Sunday. Severe storms with hail
and damaging wind can't be ruled out.

Days 2-7 Hazards
----------------
* Friday
  - Flooding: Elevated risk
  - Lightning: Elevated risk

* Saturday
  - Flooding: Limited risk
  - Lightning: Elevated risk
  - Severe thunderstorm: Limited risk

* Sunday
  - Lightning: Limited risk

* Monday
  - Lightning: Limited risk

* Tuesday
  - Lightning: Limited risk

* Wednesday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Storms spotters will be needed this afternoon and early tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

jf

In the hours before

Local storm report, Aug 10, 3:56 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
356 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     9 W ANTONINO            38.79N 99.56W
08/10/2017                   ELLIS              KS   PUBLIC

            ~60 MPH WIND.

&&

LCR
Local storm report, Aug 10, 4:40 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             3 W TIMKEN              38.47N 99.24W
08/10/2017  E1.50 INCH       RUSH               KS   TRAINED SPOTTER

&&
Local storm report, Aug 10, 5:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
558 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     3 WSW SEWARD            38.16N 98.84W
08/10/2017                   STAFFORD           KS   LAW ENFORCEMENT

            POWER LINES SNAPPED. DEBRIS BLOWN ACROSS
            HIGHWAY. TIME ESTIMATED FROM RADAR.

&&
Local storm report, Aug 10, 6:01 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
601 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             3 NNE SAINT JOHN        38.04N 98.75W
08/10/2017  E1.00 INCH       STAFFORD           KS   PUBLIC

&&
Local storm report, Aug 10, 6:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
607 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             2 W SEWARD              38.18N 98.84W
08/10/2017  E1.75 INCH       STAFFORD           KS   PUBLIC

            REPORT RELAYED FROM WFO ICT. TIME ESTIMATED
            FROM RADAR.

&&
Local storm report, Aug 10, 6:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
618 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             4 NW BELLEFONT          37.91N 99.71W
08/10/2017  E1.00 INCH       FORD               KS   PUBLIC

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:43 PM CDTSevere Thunderstorm WarningDDCBarber17 min
Aug 9, 8:07 PM CDTSpecial Weather StatementDDCBarber38 min
Aug 9, 8:21 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche19 min
Aug 9, 8:26 PM CDTSevere Thunderstorm WarningDDCBarber20 min
Aug 9, 8:27 PM CDTSpecial Weather StatementDDCComanche33 min
Aug 10, 4:31 AM CDTDense Fog AdvisoryDDCEdwards, Ellis, Finney, Ford, Grant, Gray and 10 more5 hr
Aug 10, 9:57 AM CDTSpecial Weather StatementDDCHamilton63 min
Aug 10, 10:23 AM CDTSpecial Weather StatementDDCStanton52 min
Aug 10, 10:34 AM CDTSevere Thunderstorm WarningDDCHamilton, Stanton41 min
Aug 10, 11:08 AM CDTSpecial Weather StatementDDCGrant52 min
Aug 10, 11:21 AM CDTSpecial Weather StatementDDCScott39 min
Aug 10, 11:36 AM CDTSpecial Weather StatementDDCSeward, Stevens39 min
Aug 10, 11:50 AM CDTSevere Thunderstorm WarningDDCSeward, Stevens38 min
Aug 10, 12:03 PM CDTSpecial Weather StatementDDCGray, Hodgeman, Lane, Ness57 min
Aug 10, 1:39 PM CDTFlash Flood WatchDDCBarber, Clark, Comanche, Finney, Ford, Grant and 12 more15 hr
Aug 10, 1:52 PM CDTSevere Thunderstorm WarningDDCTrego53 min
Aug 10, 2:11 PM CDTTornado WarningDDCTrego49 min
Aug 10, 2:32 PM CDTTornado WarningDDCTrego43 min
Aug 10, 2:48 PM CDTSevere Thunderstorm WarningDDCEllis, Trego57 min
Aug 10, 3:10 PM CDTFlash Flood WarningDDCTrego3 hr
Aug 10, 3:15 PM CDTSevere Thunderstorm WarningDDCLane, Scott30 min
Aug 10, 3:16 PM CDTSevere Thunderstorm WarningDDCEllis, Rush, Trego44 min
Aug 10, 4:04 PM CDTSevere Thunderstorm WarningDDCEllis, Rush22 min
Aug 10, 4:14 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush46 min
Aug 10, 4:48 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford57 min
Aug 10, 5:18 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt21 min
Aug 10, 5:30 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa60 min
Aug 10, 5:42 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford63 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.